# SDR DALA2024080907942

- Difficulty date: August 7, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 68,926 hours, 32,150 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0489589) CORROSION ON BEAM STA 947.5 BTW LBL 53 AT CAB PAX. BEAM STA 947.5 BTW LBL 53 AT CAB PAX WAS REPAIRED PER. B737-800 SRM 53-70-51-2R PROCEDURE 5, REPAIR 5.
